RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 1, Pages 44–48 (Mi dan44967)  

MATHEMATICS

Properties of solutions of some control problems connected with the Navier–Stokes system

A. V. Fursikov

Lomonosov Moscow State University

Full text: PDF file (621 kB)

Bibliographic databases:
UDC: 517.946
Presented: П. С. Александров
Received: 12.06.1981

Citation: A. V. Fursikov, “Properties of solutions of some control problems connected with the Navier–Stokes system”, Dokl. Akad. Nauk SSSR, 262:1 (1982), 44–48

Citation in format AMSBIB
\Bibitem{Fur82}
\by A.~V.~Fursikov
\paper Properties of solutions of some control problems connected with the Navier--Stokes system
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 1
\pages 44--48
\mathnet{http://mi.mathnet.ru/dan44967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0643169}


Linking options:
  • http://mi.mathnet.ru/eng/dan44967
  • http://mi.mathnet.ru/eng/dan/v262/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019